I'm female, 35 years old, living in Florida. I was misdiagnosed with schizoaffective disorder back in 2003. Most recently, I was told that I'm not shizoaffective. In fact, I have atypical psychosis. The problem with this scenario is that psychiatrists like to treat it with the same meds as you treat schizophrenia with.
Back in 2003, I began taking Risperdal. I was on that for 3 years till I started developing really weird movements in my mouth. So then, the doctor puts me on Abilify. I was on extremely high doses (30MG) of Abilify for 2 1/2 years. About a little over a year ago, I started having really bad eye twitching that were pretty excessive. I treated it with accupuncture, which the accupuncturist told me to get off the meds to see if it will make the excessive twitching completely disappear -- it did. The problem is because I got off my meds, I ended up back in the hospital last year and was horrified of being in a psych ward with psychos for 8 days. So, I got back on Abilify, except this time, I went down to 15 MG. I did this with hopes of the twitching subsiding. Well, it didn't.
So a month ago, I switched doctors. The doctor I see now analyzed me and said I was way too high functioning to be shizoaffective. He said I'm atypical psychosis. He offered to put me on Seroquil, but because that causes diabetes, I opted not to take it. Instead, he told me about a fairly new drug called Fanapt. He said he'll test it on me for a few weeks and see how I respond. I've been taking Fanapt for 3 weeks and unfortunately, it's affected my vision. I still suffer from the eye twitching AND my vision is blurry/double vision. I contacted my doctor to advise, but I'm still waiting to hear back.
What options do I have to treat paranoia if I keep having all these horrible side effects/allergies from atypical antipsychotics?? Please help?
-Liquid in FL
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?